No not really, a bit flushed maybe but overall nothing major that I notice. Sometimes the skin barrier can be broken due to over exfoliation. It's also an antioxidant and has an array of benefits—it and treats pigmentation, acne, wrinkles, oily skin, large pores, redness and dryness. “I have used other products from The Ordinary but the AHA peeling solution left me with chemical burns. For me is the same, it is a little bit tingly on my cheeks and when I use it with the glycolic acid, it’s more uncomfortable, but it is ok, after 6-7 minutes it goes away. But, I actually combine mine with a few drops of Hyaluronic Acid prior to application. First, let’s cover why skin-care experts love niacinamide in the first place. Good to know my experience isn’t singular! I've used The Ordinary Niacinamide + Zinc as well as a La Roche Posay lotion containing Niacinamide and both made my skin tingle and flush with severe clustered redness! I just exfoliated a night ago using the AHA/BHA peel so, this would explain why some areas on my face are tingling. It's non-acidic and likely to be well-tolerated no matter what your skin condition. I found the same thing. I've used The Ordinary Niacinamide + Zinc as well as a La Roche Posay lotion containing Niacinamide and both made my skin tingle and flush with severe clustered redness! [product question] The Ordinary Niacinamide + Zinc stinging. Niacinamide (Vitamin B3) is indicated to reduce the appearance of skin blemishes and congestion. I have Rosacea prone, impaired barrier skin. I searched around and found that it’s probably due to a broken skin barrier. Press question mark to learn the rest of the keyboard shortcuts, https://www.youtube.com/watch?v=lMtaffTLK3I&t=146s. It was tingling and burning during my first few weeks as well, but I’m a little over a month into daily AM use and I don’t have anymore effects. I started using the niacinamide serum about 4 drops only at night for the past 3 nights. I didn't continue using them as I thought any form of irritation where redness or burning is concerned is extremely damaging for the skin, both in short and long-term. So i’ve been using the niacinamide serum for maybe 2 weeks? Following because my skin does the same thing. Lactic Acid 10%+HA 2%-Now this is a different story. O concenrație mare de 10% din această vitamină este susținută de sarea de zinc a Acidului Carboxilic Pirolidon, pentru a echilibra aspectul vizibil al … Are you currently doing any form of exfoliation? The Ordinary Niacinamide 10% + Zinc 1% is one of the best-selling skincare products from The Ordinary on Adore Beauty and with its many benefits, it's not surprising as to why.However, like all products from The Ordinary, it doesn't have the most obvious name, so it may be confusing as to what it actually is and who it is best for.. Hi everyone! Bc from my experience this isn’t happened at all and I’ve been using it for about a month now and I’m not sure if it’s normal for u to feel the tingling on ur skin:(. Niacinamida 10% + zinc 1% The Ordinary, 30 ml, Deciem [0769915190311] Niacinamida (Vitamina B3) este indicată în reducerea petelor de pe piele și a congestie. I use 4 drops, two on my forehead that I spread down to my nose and then one drop for each cheek. I think I damaged my skin barrier. My skin is doing the same and I’ve been using Niacinamide for just under a week now, tonight is my 5th night or so and I have this tingling / burning feeling on my cheeks / cheekbones and under my eyes. Product Question. By the way, the niacinamide when slightly massaged into the skin just after you applied it, does it start to get just a bit white and foamy, not like soap foamy but just a slight foam? I didn't continue using them as I thought any form of irritation where redness or burning is concerned is extremely damaging for the skin, both in short and long-term. Late to this party, but I was watching videos about this and it says it may foam if you massage the serum into your face instead of just patting it! Had you patch tested the product before you put it on your face? See something that breaks our rules? Please report it! It does sting rather, but that means it’s working so I can deal with that. So do I have to wait for a while if I’m using skincare with LAA and also with niacinamide? If there isn’t any effect i’ll probably just finish the bottle and then stop using it if its not doing anything for me. It mainly stings for no reason on my cheeks (I can excuse my forehead because of open acne wounds) but I don’t have any damage on my cheeks, so i’m not sure why it tingles? , I came here to ask the same thing! How to Use The Ordinary Skinca It only stings slightly on patches but it disappears very quickly. Vì là serum nên sau khi tẩy trang, sửa mặt, toner thì các cậu có thể dùng em nó rồi. The Ordinary Niacinamide 10% + Zinc 1% is one of the best-selling skincare products from The Ordinary on Adore Beauty and with its many benefits, it's not surprising as to why.However, like all products from The Ordinary, it doesn't have the most obvious name, so it may be confusing as to what it actually is and who it is best for.. Here’s how I got on with each of them-The Ordinary Skincare- … I just started to use this a couple days ago and noticed some light tingling too (not burning or noticeable redness) and it seems to go away in under 10 minutes. I was still using it even though it irritated my skin and it would really sting. I just recently saw another thread on this subreddit regarding TO niacinamide and it caused people to react strongly to it, like you did. Back to niacinamide and they've disappeared in less than a week. It did not. I 10/10 recommend this method! I've never even had that reaction from using adapalene. I just found this suspension a little tricky to get on with. Nope, not using any new product. It's a lower dose of niacinamide which is definitely much milder than TOs. SkincareAddiction is a friendly community of skincare enthusiasts. Product Question. Also your skin could be purging. Hello, I've recently bought The Ordinary 1% retinol and Niacinamide+Zinc. ), Niacinamide is quite drying so that could be it? First effect of using The Ordinary AHA Peeling Solution . New comments cannot be posted and votes cannot be cast, More posts from the TheOrdinarySkincare community, Continue browsing in r/TheOrdinarySkincare, Forum for discussing The Ordinary skincare regimens, getting advice and sharing skincare tips, Looks like you're using new Reddit on an old browser. Any help will be greatly appreciated. As to 5 days ago, I've been using retinol 1% daily but the stinging when I added Niacinamide yesterday was terrible (although short-lived). Are my cheeks just super sensative or something? The Ordinary is an evolving collection of treatments offering familiar, effective clinical technologies positioned to raise integrity in skincare. I really rate niacinamide. I was still using it even though it irritated my skin and it would really sting. It’s not so bad that I am stopping using it, but I worry that i’m damaging my skin somehow. Actually I ever used The Ordinary 10% Niacinamide after applying Klairs vitamin C (before I read this post I also believed about the myth) but I got worse reaction like, it did sting, made my skin irritate. I'm on my first application and it tingles a bit on my upper lip, but that might be because I recently got rid of the 'stache a few days ago. So I just swipe it around and then chill. Everyone is welcome in this community; remember to be kind and assume good faith :). I kept using it because it was everyone's holy grail and because niacinamide is supposed to be so mild and works for everyone. I use the Belif true cream moisturizing bomb prettty immediately after the serum, (though I don’t think the tingling is due to any mixing because the sensation begins right when I apply the serum and spread it. Yeah it can sting a bit because it is a suspended form. I've never even had that reaction from using adapalene. My skin took a long time to heal; it was a horrible time for me” – Anonymous Rashelle, 22, had a similar experience: “I used the peel for 10 minutes, during which there was some discomfort. LINK: https://www.youtube.com/watch?v=lMtaffTLK3I&t=146s. Literally tonight is my 5th night and having the same exact issue. For me I might still feel some tingling/irritation even when I wake up. In my last post I described my The Ordinary regime for my oily acne prone 37 year old skin. I mixed it with my moisturizer thinking that would help my skin get used to it. the ordinary niacinamide 10% + zinc 1% Cách sử dụng: Có thể sử dụng 2 lần một ngày vào buổi sáng hoặc tối nhưng tớ chỉ dùng mỗi buổi tối thôi. Please contact the moderators of this subreddit if you have any questions or concerns. The site may not work properly if you don't, If you do not update your browser, we suggest you visit, Press J to jump to the feed. Will it go away ??? I’m not sure why the tingling is happening tbh, but i’m gonna keep using it and see results after a month or two.